Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 23, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Apr 25, 2015, 9:19 PM EDT for Liberty County, Long County, McIntosh County, Georgia. It was in force for 56 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2015, 9:19 PM EDT (01:19 UTC)
- Expired
- Apr 25, 2015, 10:15 PM EDT
- In force
- 56 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Liberty County, GA, Long County, GA, McIntosh County, GA
The radar
The Jacksonville radar (KJAX), 110 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 9:19 PM EDT | TSTM WND DMG | 3 Ne Midway, GA | TREES DOWN ON LIMERICK ROAD. TIME ESTIMATED BASED ON RADAR. |
| Apr 25, 9:22 PM EDT | TSTM WND DMG | Midway, GA | ROOF DAMAGED AT A NURSING HOME IN MIDWAY. EVACUATIONS WERE NECESSARY. TIME ESTIMATED BASED ON RADAR. |
| Apr 25, 9:24 PM EDT | TSTM WND DMG | 2 Sse Walthourville, GA | TREE DOWN ON TIBET RD |
| Apr 25, 10:06 PM EDT | TSTM WND DMG | 1 Nnw Crescent, GA | TREE DOWN ACROSS JOHNSON RD NEAR GA HWY 99 |
| Apr 25, 10:12 PM EDT | TSTM WND DMG | 1 Nne Meridian, GA | TREE DOWN AT INTERSECTION OF SWAMP RD AND GA HWY 99 |
| Apr 25, 10:15 PM EDT | MARINE TSTM WIND 52 | 5 Se Valona, GA | THE NERRS SITE ON SAPELO ISLAND RECORDED A 46 KNOT...52 MPH...WIND GUST WITH PASSING THUNDERSTORMS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 6:28 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 1.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1050 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 914 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 332 m²/s²
- 0-3 km storm-relative helicity
- 324 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
802
WUUS52 KCHS 260119
SVRCHS
GAC179-183-191-260215-
/O.NEW.KCHS.SV.W.0023.150426T0119Z-150426T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
919 PM EDT SAT APR 25 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
MCINTOSH COUNTY IN SOUTHEASTERN GEORGIA...
LIBERTY COUNTY IN SOUTHEASTERN GEORGIA...
LONG COUNTY IN SOUTHEASTERN GEORGIA...
* UNTIL 1015 PM EDT
* AT 919 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF RICHMOND HILL TO NEAR JESUP...
MOVING EAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HINESVILLE...DARIEN...LUDOWICI...FORT STEWART AND TIBET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3131 8142 3138 8155 3158 8170 3167 8185
3177 8195 3194 8151 3166 8113 3137 8125
3143 8133 3139 8131 3139 8134 3140 8135
3136 8135 3137 8132 3138 8132 3132 8126
3134 8143 3132 8137 3132 8139 3131 8140
TIME...MOT...LOC 0119Z 282DEG 34KT 3188 8139 3163 8191
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
900
WWUS52 KCHS 260149
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
949 PM EDT SAT APR 25 2015
GAC179-183-191-260215-
/O.CON.KCHS.SV.W.0023.000000T0000Z-150426T0215Z/
MCINTOSH GA-LIBERTY GA-LONG GA-
949 PM EDT SAT APR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR MCINTOSH...LIBERTY AND LONG COUNTIES...
AT 949 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HALFMOON LANDING TO NEAR TIBET...MOVING EAST AT
35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DARIEN AND TIBET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3131 8142 3138 8155 3158 8170 3160 8174
3173 8153 3181 8135 3166 8113 3137 8125
3143 8133 3139 8131 3139 8134 3140 8135
3136 8135 3137 8132 3138 8132 3132 8126
3134 8143 3132 8137 3132 8139 3131 8140
TIME...MOT...LOC 0149Z 283DEG 32KT 3171 8123 3166 8158
HAIL...0.75IN
WIND...60MPH
$$
MTE784
WWUS52 KCHS 260215
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1015 PM EDT SAT APR 25 2015
GAC179-183-191-260224-
/O.EXP.KCHS.SV.W.0023.000000T0000Z-150426T0215Z/
MCINTOSH GA-LIBERTY GA-LONG GA-
1015 PM EDT SAT APR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR MCINTOSH...LIBERTY AND LONG
COUNTIES WILL EXPIRE AT 1015 PM EDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3131 8142 3138 8155 3158 8170 3160 8174
3173 8153 3181 8135 3166 8113 3137 8125
3143 8133 3139 8131 3139 8134 3140 8135
3136 8135 3137 8132 3138 8132 3132 8126
3134 8143 3132 8137 3132 8139 3131 8140
TIME...MOT...LOC 0212Z 282DEG 34KT 3171 8123 3166 8158
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 8:47 PM EDT, 32 minutes earlier.
Area forecast discussion, Apr 25, 8:47 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 847 PM EDT SAT APR 25 2015 .SYNOPSIS... A COLD FRONT WILL MOVE SOUTH THROUGH THE AREA SUNDAY EVENING INTO SUNDAY NIGHT. DRY HIGH PRESSURE WILL PREVAIL MONDAY INTO TUESDAY. A GULF OF MEXICO STORM SYSTEM WILL IMPACT THE REGION MID WEEK WITH DRY HIGH PRESSURE THEN LIKELY RETURNING THROUGH THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... MESOSCALE UPDATE...EARLIER DISCREET SUPERCELLS HAVE BEGUN TO MERGE WITH THE APPROACHING QLCS. KCLX/KVAX RADAR TRENDS SUGGEST THE QLCS WILL MOST LIKELY REMAIN CONFINED TO COASTAL SOUTHEAST GEORGIA...POSSIBLY EXTENDING AS FAR NORTH AS BEAUFORT OR EDISTO BEACH. THE RISK FOR THE CHARLESTON METRO AREA APPEARS TO BE DIMINISHING WITH TIME. HOWEVER...CELLS CONTINUE TO FIRE OVER THE CSRA SO THE RISK HAS NOT DIMINISHED ENOUGH TO JUSTIFY DROPPING THE SEVERE TSTM WATCH ACROSS INLAND AREAS OR THE CHARLESTON TRI- COUNTY AREA JUST YET. IN ADDITION TO DAMAGING WINDS AND LARGE HAIL...HEAVY RAIN AND FLOODING COULD POSE A PROBLEM FOR SOME AREAS...INCLUDING THE SAVANNAH METRO AREA. AN ISOLATED TORNADO IS ALSO A POSSIBILITY. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/... SUNDAY...LOW PRESSURE WILL SHIFT OFF THE MID ATLANTIC COAST EARLY...ALLOWING A BACKDOOR COLD FRONT TO APPROACH THE SOUTHEAST DURING THE DAY. DEEP WESTERLY FLOW AHEAD OF THE FRONT WILL ALLOW FAIRLY SIGNIFICANT HEATING OVER THE AREA...WITH AFTERNOON TEMPS EXPECTED TO PEAK IN THE UPPER 80S TO AROUND 90 DEGREES. GIVEN THIS AMOUNT OF HEATING...LOW LVL MIXING WILL BE ENHANCED AND WILL LIKELY RESULT IN BREEZY CONDITIONS THROUGHOUT THE AFTERNOON AS A 30-40 KT LOW LVL JET PASSES OVER THE SOUTHEASTERN UNITED STATES. AS THE FRONT BEGINS TO ENTER NORTHERN AREAS DURING THE EVENING...IT WILL BE SOMEWHAT MOISTURE STARVED. HOWEVER...WE COULD SEE A FEW SHOWERS AND/OR THUNDERSTORM DURING LATE AFTERNOON INTO EARLY OVERNIGHT HOURS AS THE FRONT CONTINUES A SOUTHWARD SHIFT OVER THE AREA. SFC WINDS WILL QUICKLY BECOME NORTH BEHIND THE FRONT...WITH RAPIDLY COOLING AND DRYING CONDITIONS FROM NORTH TO SOUTH SUNDAY NIGHT. IN GENERAL...LOW TEMPS WILL RANGE IN THE MID 50S NORTH TO LOW 60S SOUTH. MONDAY AND TUESDAY...DRY HIGH PRESSURE WILL BUILD FROM THE NORTH/NORTHWEST BEHIND A COLD FRONT WELL TO OUR SOUTH. AS A RESULT...TEMPS WILL BE MUCH COOLER WITHIN NORTHERLY FLOW. IN GENERAL...MONDAY AFTERNOON HIGHS WILL RANGE FROM THE LOW TO MID 70S...THEN COOL A FEW MORE DEGREES ON TUESDAY AS HIGH PRESSURE BECOMES CENTERED OVER THE SOUTHEAST. BY TUESDAY EVENING...MOISTURE RETURNS AS ONSHORE FLOW DEVELOPS WELL AHEAD OF LOW PRESSURE SHIFTING OVER THE NORTHERN GULF OF MEXICO. A FEW SHOWERS WILL BE POSSIBLE...MAINLY SOUTH OF INTERSTATE 16 BEFORE SUNSET. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... RAIN CHANCES WILL BE INCREASING FROM THE SOUTHWEST TUESDAY NIGHT AS DEVELOPING LOW PRESSURE ALONG THE NORTHERN GULF COAST MOVES TOWARD THE AREA ALONG WITH DEEPER MOISTURE. STILL SOME TIMING/STRENGTH DIFFERENCES THOUGH WITH THIS SYSTEM WITH THE ECMWF CONTINUING TO BE FASTER AND STRONGER WITH THE LOW AS IT MOVES THROUGH SOUTHEAST GEORGIA WEDNESDAY/WEDNESDAY NIGHT. THE LOW SHOULD BE PULLING AWAY FROM THE AREA THURSDAY WITH IMPROVING CONDITIONS...ALTHOUGH CANNOT RULE OUT SOME LINGERING SHOWERS AS DUE TO THE SLOW PROGRESSION OF THE UPPER TROUGH. FRIDAY AND SATURDAY LOOK DRIER WITH TEMPS GETTING BACK TO AT OR JUST ABOVE NORMAL. && .AVIATION /01Z SUNDAY THROUGH THURSDAY/... SHORT TERM IMPACTS WILL BE FROM SEVERE TSTMS APPROACHING FROM THE WEST. CURRENT TIMING TAKES THE QLCS THROUGH KSAV ROUGHLY 02-04Z AND KCHS 03-05Z. GUSTY WINDS...HAIL...AND VERY HEAVY RAIN WILL LIKELY ACCOMPANY THESE STORMS. HIGHEST CONFIDENCE FOR SEVERE IMPACTS WILL BE AT KSAV. WILL CARRY 2SM TSRA BR TEMPO 1/2SM +TSRA FG SCT010 BKN025CB TO COVER FOR NOW. AT KCHS...ITS A BIT MORE UNCERTAIN IF THE TSTMS WILL BE WEAKENING AS THEY APPROACH THE TERMINAL. WILL CARRY TEMPO 3SM TSRA TEMPO 1SM TSRA FOR NOW. AMENDMENTS WILL MOST LIKELY BE NEEDED AS TRENDS BECOME A BIT MORE APPARENT. STILL A POTENTIAL FOR LOW CLOUDS TO DEVELOP LATE. OTHERWISE VFR. EXTENDED AVIATION OUTLOOK...BREEZY SUNDAY AFTERNOON WITH GUSTS OF 25 TO POSSIBLY 30 KTS. VFR CONDITIONS SHOULD THEN PREVAIL INTO TUESDAY BEFORE SHOWERS AND TSTMS RETURN MAINLY TUESDAY NIGHT INTO WEDNESDAY NIGHT. && .MARINE... TONIGHT...GUSTY WINDS NEAR 40 KT BRIEFLY OCCURRED EARLIER ACROSS THE SOUTHERN SOUTH CAROLINA WATERS IN RESPONSE TO MESOSCALE INFLUENCES FROM A WAKE LOW. THIS FEATURE IS NOW WELL OFFSHORE AND CONDITIONS WILL SUBSIDE A BIT. MODEST SOUTH/SOUTHWEST WINDS WILL PERSIST OVERNIGHT WITH SPEEDS 15-20 KT NEARSHORE WATERS AND 20-25 KT OFFSHORE WATERS. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GEORGIA OFFSHORE LEG THROUGH THE NIGHT. SEAS WILL AVERAGE 2-4 FT NEARSHORE WATERS AND 4-6 FT OFFSHORE WATERS. SUNDAY THROUGH THURSDAY...WINDS WILL REMAIN ELEVATED FROM THE WEST ON SUNDAY AHEAD OF A BACKDOOR COLD FRONT THAT PUSHES SOUTH THROUGH THE WATERS EARLY SUNDAY NIGHT. WE COULD SEE A BRIEF PERIOD OF SMALL CRAFT ADVISORY LEVEL CONDITIONS IN THE CHS HARBOR SUNDAY AFTERNOON AS STRONG HEATING OVER LAND PROMOTES MIXING OF A 30-40 KT LOW LVL JET TO SFC. BEHIND THE COLD FRONT...A NORTHERLY SURGE WILL ENSUE WITH CONDITIONS NEAR ADVISORY LEVELS MAINLY BEYOND 20 NM SUNDAY NIGHT. HIGH PRESSURE WILL THEN CONTINUE BUILDING FROM THE NORTH ON MONDAY...THEN BECOME CENTERED OVER THE AREA ON TUESDAY...LEADING TO A WEAKENING PRESSURE GRADIENT THROUGH THE PERIOD AND IMPROVED WINDS/SEAS. CONDITIONS SHOULD THEN GO BACK DOWNHILL AS DEVELOPING LOW PRESSURE APPROACHES FROM THE SOUTHWEST WEDNESDAY AND PASSES THROUGH THE AREA WEDNESDAY NIGHT...WITH SMALL CRAFT ADVISORIES POSSIBLY BEING NEEDED FOR AT LEAST THE WATERS BEYOND 20 NM FROM SHORE. THERE IS STILL SOME UNCERTAINTY THOUGH REGARDING THE STRENGTH/TRACK/TIMING OF THE LOW AND THUS FORECAST CONFIDENCE IS LOW AT THIS TIME. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EDT SUNDAY FOR AMZ374. &&
Hazardous weather outlook, Apr 25, 6:33 PM EDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 633 PM EDT SAT APR 25 2015 AMZ330-350-352-354-GAZ087-088-099>101-114>119-137>141-SCZ040-042>045- 047>052-262245- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-JENKINS-SCREVEN-CANDLER-BULLOCH- EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM- COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH- COASTAL MCINTOSH-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER- INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON- COASTAL JASPER-TIDAL BERKELEY- 633 PM EDT SAT APR 25 2015 ...SEVERE THUNDERSTORM WATCH 117 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. AMZ374-262245- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 633 PM EDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.
In the hours before
Local storm report, Apr 25, 8:28 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
828 PM EDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND DMG 4 NNW DENMARK 32.34N 81.74W
04/25/2015 BULLOCH GA 911 CALL CENTER
TREE DOWN NEAR INTERSECTION OF HIGHWAY 67 AND EMIT
GROVE RD. TIME ESTIMATED FROM RADAR
&&
EVENT NUMBER CHS1500253
CBLocal storm report, Apr 25, 8:32 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
832 PM EDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM TSTM WND DMG 3 NW BAY 32.26N 81.64W
04/25/2015 BULLOCH GA 911 CALL CENTER
TREE DOWN NEAR THE INTERSECTION OF ARCOLA RD AND BLACK
CREEK CH RD. TIME ESTIMATED FROM RADAR
&&
EVENT NUMBER CHS1500254
CBLocal storm report, Apr 25, 8:58 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
858 PM EDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM TSTM WND DMG 3 SE BAY 32.20N 81.56W
04/25/2015 BRYAN GA 911 CALL CENTER
TREE DOWN ON HIGHWAY 119 NEAR THE BULLOCH COUNTY
BORDER.
&&
EVENT NUMBER CHS1500255
JAQLocal storm report, Apr 25, 9:04 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
904 PM EDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND GST SAVANNAH AIRPORT 32.13N 81.20W
04/25/2015 M81 MPH CHATHAM GA ASOS
KSAV REPORTED PEAK WIND OF 70 KT....81 MPH
&&
EVENT NUMBER CHS1500256
RJBLocal storm report, Apr 25, 9:07 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
907 PM EDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG 2 N POOLER 32.14N 81.25W
04/25/2015 CHATHAM GA TRAINED SPOTTER
MULTIPLE TREES DOWN ON WYNDHAM RD IN THE FOREST LAKES
SUBDIVISION
&&
EVENT NUMBER CHS1500257
CBLocal storm report, Apr 25, 9:19 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
919 PM EDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 1 N HILTON HEAD AIRPORT 32.24N 80.70W
04/25/2015 E0.75 INCH BEAUFORT SC PUBLIC
PUBLIC REPORTED PENNY SIZE HAIL ON NORTHERN END OF
HILTON HEAD ISLAND. HAIL LASTED FROM 905 PM TO 910 PM.
&&
EVENT NUMBER CHS1500258
JAQThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:07 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Chatham, Effingham | 53 min |
| Apr 25, 8:29 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Evans, Liberty, Long, Tattnall | 61 min |
| Apr 25, 8:58 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Effingham, Liberty, McIntosh | 48 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.